# SDR CHQA201100325

- Difficulty date: August 2, 2011
- Submitted: August 11, 2011
- Operation: Air carrier
- Aircraft: N270SK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145304
- Aircraft time: 26,719 hours, 25,211 cycles
- Engine: Allsn AE3007A
- Engine time: 21,555 hours, 18,972 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 14502409002
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, CHANNEL FRAME 10 WAS FOUND TO BE CRACKED AT THE COCKPIT RIGHT DIRECT-VISION WINDOW CUTOUT.  MAINTENANCE REPLACED CHANNEL FRAME 10, RIGHT SIDE IN ACCORDANCE WITH SRM 51-40-02.
